# SDR SWAA2023121122346

- Difficulty date: November 17, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE HAS EVIDENCE OF CORROSION AROUND NUTPLATE HOLES FROM STA 727D TO 767<[01] UPDATED MEASUREMENT DATA;[02] REMOVED AFT CARGO COMPARTMENT RH TRANSITION ANGLE PER SRM 51-40-02.;[03] OK TO INSTALL REPLACEMENT RIGHT HAND SIDE PLATE FROM STATION 727 TO 767.;[04] INSTALLED NEW RH TRANSITION ANGLE @ STA 727- 767 IAW SRM 51-40-02.;[05] RII VERIFIED WORK PERFORMED ON CORRECTIVE ACTION #4;[06] INSTALLED NEW RH TRANSITION ANGLE @ STA 727- 767 IAW SRM 51-40-02.;[07] RII. VERIFIED WORK PERFORMED.
